# SDR 0003299924

- Difficulty date: September 12, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- Aircraft time: 67,543 hours, 69,260 cycles
- Engine: Pwa JT8D9
- Engine time: 36,388 hours, 32,772 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT ENGINE QUIT WITH SLIGHT VIBRATION NOTED.  THE FLIGHT CREW PERFORMED THE  RED BORDER CHECK LIST, RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.  OPERATIONAL CHECK NORMAL.
